A convergence of types theorem for probability measures on topological vector spaces with applications to stable laws

I. Csiszár, Balram S. Rajput

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume36
Issue number1
DOIs
Publication statusPublished - Mar 1 1976

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Cite this